Saturday, March 28, 2009
"Your doctor has just prescribed Paroxetine and you’ve been taking it and feel good but you just can’t seem to get to sleep. You’re not alone. Paroxetine and insomnia sometimes go hand and hand. Paroxetine is an antidepressant that is better known as Paxil and one of the side effects can be the inability to sleep. The best thing to do if you experience insomnia and take Paroxetine is to ride it out. Give it a couple of weeks to see if the symptoms let up. If you can’t sleep even after that initial trial period, then it will be time to see your doctor. Your doctor may put you on a different medication or he or she may give you a sleeping aid that you can take along with your Paroxetine. Your sleep is important as is your mood, so make sure the Paroxetine is making you feel good while also letting you sleep.
Talk To Your Doctor
Before you get prescribed any medication, make sure you discuss possible side effects first. With Paroxetine and insomnia, it can be scary if you don’t know that Paroxetine can possibly cause your inability to get adequate rest. By discussing such side effects with your doctor, however, you’ll be prepared and will know what to look out for so that you’re not surprised.
If you do experience insomnia and Paroxetine seems to be the suspect, talk to your doctor immediately. Tell your doctor about the insomnia and any other side effects you may be experiencing. As stated above, these side effects will sometimes go away after a little while. Your insomnia may be your body getting used to the medication you’re on. Sometimes, medications such as Paroxetine can take up to two weeks for you to see a change in your mood. But if your side effects, such as insomnia, don’t go away after a few weeks, then it may be time to try something else. Ask your doctor if there is an alternative medication you can take or if he or she can at least prescribe a sleep aid to help you sleep while the Paroxetine takes hold.
Sure, you want to feel good but you also want to get your sleep. So don’t let Paroxetine and insomnia cause you to suffer. There are many medications to help you feel good and many don’t cause insomnia. So if you don’t feel very good and you feel you need an anti depressant, but you also want one that won’t show any side effects, such as Paroxetine and insomnia, try one of those medications and see if they work a little better for you."
Para aqueles que não querem ler isto tudo (LOL) ou não entendem inglês basicamente diz que a paroxetina (antidepressivo) pode causar insônias.
O meu médico prescreveu-me paroxetina e eu disse-lhe mais do que uma vez que não estava a dormir bem (quase nada!), ele nunca me alertou k podia ser a paroxetina e podia-mos ter mudado de antidepressivo. Em vez disso deu-me flurazepam (morfex 15 mg) para dormir, que tem um tempo de semi-vida assustador ( tempo que fica no nosso corpo). Mas isso não significa que seja forte, significa que no outro dia vou estar sedado. Nem com isso eu dormia LOL. Tomei dois e nada! Falei com ele e ele deu-me outra coisa k não era uma benzodiazepina (Stillnox) ou lá o k era, k tb não resultou. Basicamente fiquei quase 1 mês sem dormir direito, estive mt perto da demência LOL. Quando comecei a pensar que a paroxetina poderia ser a causa parei de tomar. Nesse dia tomei 2 morfex para dormir e ... dormi mt melhor do que nos outros dias! Espero ter encontrado a saída disto, era escusado ter passado por tanta coisa! Uma noite bem dormida, que alívio! Agora é uma questão de diminuir a dose lentamente.